?

Log in

Medicated Life [entries|archive|friends|userinfo]
Living on meds, with meds, and beacuse of meds.

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

(no subject) [Jul. 26th, 2008|07:33 pm]
Living on meds, with meds, and beacuse of meds.

ktjkeyz
Today and yesterday have been really weird. I kind of don't know how I feel, just really strange. I didn't take my Tegretol or my 2nd dose of Geodon yesterday or this morning because I'm going to take it at night like my pdoc suggested to see if it helps with being sleepy during the day. I can't tell if I slept better or not because night before last, I slept off/on until 10:15am and last night I was up at 4:00am, then back to sleep until 6-7:00am. So far, I've only taken one nap, when I usually take 2-3. I'm tired and a little sleepy. But it could be because I'm used to naps and am not taking them like I normally do. I need help with my meds.
linkpost comment

It's all about me [Jun. 11th, 2008|10:49 pm]
Living on meds, with meds, and beacuse of meds.
drummerboy76
[I feel |blankblank]

Hi everyone.  I have been diagnosed as "manic depressive" which was later "bi-polar," then it was "social phobic" or "anti-social" and then "anxiety disorder," and now, just within the last month, a psychiatrist (the latest one) has decided I have a high IQ and therefore, I need to be slowed down, and treated as if I have Adult ADD because I think too fast.  Um. . . ok, so if I think so fast, why couldn't I finish college?  Why didn't I come up with some way to make tons of money by now?  Why why why why . . . . etc.  He had no answers.  BUT - he put me back on 5mg of valium a day, which I have been on in the past and it worked wonderfully.  And 300mg of wellbutrin which he said would raise my dopamine levels and help me conentrate and be happier being slower with the valium. . . . uh . . . WHAT?  So basically, I'm another case where I have to be slowed down a stupid level, which depresses me, so . . . a secondary drug is used to make me feel ok about that.  Sorry, I know there's a scientific name and description for this diagnosis and treatment, but . . . I tend to call it like I see it.

So I'm a couple of weeks into it now, and I typically stick to the 5mg of valium (I took two the other day when I knew the day would be tough at work) and it really does make me calm and floaty.  Not tired like some people. . . just . . . content, even if only artificially so.  The Wellbutrin . . . well, I don't know.  I can't tell anything.  I don't feel any different from it.  I have had some incredibly detailed dreams, but other than that. . . nothing.  I feel nothing from it.  I have had a couple of weird outbursts of anger.  Generally other drivers do things that piss me off, but I have surprised myself with the strings of profanity that will come out of my mouth on occasion.  Then, just as suddenly, I'm fine.  I used to self medicate with marijuana.  I still like to drink, but I don't smoke that anymore.  However, some of my best college papers/grades were produced while I was extremely high.  So . . . that's the basics of me.  Anyone else similar?
link2 comments|post comment

(no subject) [Apr. 28th, 2008|06:49 pm]
Living on meds, with meds, and beacuse of meds.
irishbratman
 I am a graduate student studying the effects of benzodiazepine drugs.  Benzodiazepines are also known as the minor tranquilizers.  Valium, Clonapin, Ativan, Xanax etc. are some of the most common.  If you, or someone you know well, have used, or are using these drugs, please fill out the survey that applies.  If you know anyone in either of these categories (user, or know someone who is a user) please encourage them to take the survey as well.  Your participation is voluntary, fully confidential, and greatly appreciated.


For those who are using or have used benzodiazepines, please complete this survey:

http://www.surveymonkey.com/s.aspx?sm=HKATO_2fAidMckcc4gmktbJQ_3d_3d


 

For those who know someone who has used or is currently using benzodiazapines, please complete this survey:

 

http://www.surveymonkey.com/s.aspx?sm=j5kbbbnUFboThgZ5lJOzCA_3d_3d
link1 comment|post comment

Mirtazapine (Zispin/Remeron) [Oct. 5th, 2007|04:45 am]
Living on meds, with meds, and beacuse of meds.

mystix
[Current Location |UK]
[I feel |curiouscurious]
[I hear |Rolling Stones - Monkey Man]

Hi. I'm currently taking fluoxetine for depression, but it isn't working for me. My GP has suggested I try mirtazapine (Zispin in the UK, Remeron in the US). Crazymeds.org seems to suggest that most people taking this drug experience weight gain due to intense cravings for sweet foods and carbohydrates, and also extreme tiredness. I am worried about the weight gain due to body image problems, and I have Chronic Fatigue Syndrome, so I can't cope with increased tiredness. However, I would risk these side-effects if they were only temporary.

I'd really like to hear about your experiences with mirtazapine. Did you have cravings for "bad" foods or extreme tiredness? Was this temporary? I'm trying to decide whether to risk it.

Thanks in advance. :)

X-posted
link1 comment|post comment

(no subject) [Aug. 14th, 2007|10:31 am]
Living on meds, with meds, and beacuse of meds.

flamegirl_kitty
AttemptfailedCollapse )
linkpost comment

(no subject) [Aug. 3rd, 2007|10:12 am]
Living on meds, with meds, and beacuse of meds.
mellistl
Photo Sharing and Video Hosting at Photobucket

Mods: Please remove if this is not allowed.
linkpost comment

frustrating! [Aug. 1st, 2007|04:42 pm]
Living on meds, with meds, and beacuse of meds.
actttappalled
Hi, I'm new to lj & this community. I'm 15 and just this year I was diagnosed with depression and mood disorder and prescribed the anti-depressant Prozac along with the mood stabilizer Apo-fluoxetine. I take the Prozac every morning when I wake and the fluoxetine every night before I go to bed to help elevate my moods better. Anyways, I was recommended by a nearby hospital to see a physciatrist in the next town over because of fear of self-harm. The wait to see this guy is really bloody long, I mean months, and I was only put down for 4 refills so just enough to last me 4 months and as I'm approaching the finish of my last month,  I'm really starting to worry because I'm a mess without this medication. It frustrates me and makes me angry that the wait is so unreasonably long to see him when he's meant to be dealing with helping people who NEED this. So I was wondering, if you have one, how long generally is the wait for you guys to see your physciatrists? Is it always like this? And what can I do when this month finishes and I'm without it for possibly a few months? Also, if any of you take Prozac, how does it make you feel? It makes me sort of feel like a zombie but I would rather that than how I feel without it.
link3 comments|post comment

(no subject) [Jul. 31st, 2007|04:10 pm]
Living on meds, with meds, and beacuse of meds.
mellistl
Photo Sharing and Video Hosting at Photobucket

Mods: if this is not allowed, feel free to remove this post.
linkpost comment

(no subject) [May. 23rd, 2007|06:33 pm]
Living on meds, with meds, and beacuse of meds.

wornhope
I'm a 17 year old female from the UK. i've suffered from depression for three years and anxiety for one year. I've been on and off medication for depression since my diagnosis and been on and off medication for anxiety since my diagnosins. i've also been in and out of therapy for a few years.

i've recently been prescribed mirtazepine on top of my usual antidepressant sertraline, i was wondering if anyone had any experiance with martazepine?
I've also recently been switched from buspar to chlorpromazine for anxiety, does anyone have any experiances with this?

I've heard mirtazepine can cause weight gain, is this true? if you've been on it, did you gain weight? if so how much?

any information about side effects, withdrawel, etc would be good.
thanks.
link5 comments|post comment

New [Mar. 30th, 2007|11:19 pm]
Living on meds, with meds, and beacuse of meds.

anneinside
I am diagnosed as Bipolar and I take Trazadone, Cymbalta, Abilify, and Concerta. I have been coming to the realization that I will always be on meds for bipolar. I just had a hypomanic episode but I am doing better now that my pdoc cut down the Cymbalta. I am lucky as I have few side effects, basically orthostatic hypotension and a strange shuttering feeling sometimes when I turn my head. I have been on many antidepressants, atypical antipsychotics, mood stabliziers and tranqualizers, along with ECT for long periods. I am relatively stable at this time, but realizing that meds and pdocs will forever be part of my life.
link3 comments|post comment

navigation
[ viewing | 10 entries back ]
[ go | earlier/later ]